# SDR ERKR200100063

- Difficulty date: January 18, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER REWORK AT FS 247, 320 & 326 AT L26L.  REPAIRED BY TRIMMING OFF THE BROKEN DOUBLER FINGERS.  PER ECRA 933-098-2.
